# SDR R61A201802250228

- Difficulty date: February 11, 2018
- Submitted: February 25, 2018
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 33,307 hours, 19,764 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Lug
- Part number: 17038015028
- Condition: Cracked
- Location: Lt Pylon
- Part time: 33,307 hours, 19,764 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE UNDERGOING AN OVERNIGHT MAINTENANCE CHECK, TECHNICIANS DISCOVERED LT PYLON IB LOWER LINK LUG TO BE CRACKED. PERFORMED PERMANENT REPAIR TO THE LT PYLON IB CHORD FCBS 54-50-002 IN ACCORDANCE WITH ETD2018-170-016528. AC WAS RETURNED TO SERVICE 2-24-18.
